MathSciNet Relay Station
MathSciNet bibliographic data
MR290293 (44 #7477) 53.72 (57.00)
Watson, Bill The first Betti numbers of certain locally trivial fibre spaces. Bull. Amer. Math. Soc. 78 1972 392–393.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement